MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRESSING, CONTACT LAYER, VERSATEL, 3X4

Medline Industries, LP MEDLINE; DRESSING, CONTACT LAYER, VERSATEL, 3X4
Catalog Number MSC1734EP
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the item is not as sticky as it normally should be" and "the product didn't stick as it should.".
 
Additional Manufacturer Narrative
The customer reported that the contact layer "must be sticky to adhere over the wound and skin sub" and that when staff applied it, "the product didn't stick as it should." medline confirmed the reported issue of "not sticking" with the received sample or photo, and the vendor/manufacturer reviewed dhr and batch record, inspection record, manufacturing, raw material and equipment calibration and preventive maintenance, employee training, and retain sample; the vendor also checked the production record and tested peeling strength of retained samples and received samples.The investigation documented that records and retain samples met the specification as required, no abnormality was found, and the testing results were all within the standard, with cause coded as "not confirmed with received sample." no root cause was identified; the adhesive is designed to be not too sticky, and the division will continue to monitor trending through quarterly trend reports with no change to the reportability decision.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRESSING, CONTACT LAYER, VERSATEL, 3X4
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50868127
Report Number1417592-2026-48686
Device Sequence Number16124942
Product Code NAD
UDI-Device Identifier40884389150994
UDI-Public40884389150994
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC1734EP
Device Lot Number27924030016
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/02/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown